# SDR 9703809154

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EPR INDICATION STARTED DECREASING.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EPR TRANSMITTER AND INDICATOR.  ENGINE WAS RUN-UP, EPR SYSTEM OPERATION CHECKED OK.
